Bulletin of the American Mathematical Society

Free exterior powers

Harley Flanders

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 75, Number 3 (1969), 505.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183530542

Mathematical Reviews number (MathSciNet)
MR249417

Zentralblatt MATH identifier
0176.00203

Citation

Flanders, Harley. Free exterior powers. Bull. Amer. Math. Soc. 75 (1969), no. 3, 505. https://projecteuclid.org/euclid.bams/1183530542


Export citation